# SDR MZZA99224

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee
- Condition: Corroded
- Location: Bs 294-312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, IG CORROSION WAS FOUND ON NOSE WHEEL WELL TEE CHORD BETWEEN BS 294-312 AT STRINGER 26L.  THE CORRODED T-CHORD WAS TRIMMED AND REPAIRED PER CMI EC/RA NR 5310-03937.  (M)
